# SDR CA980305012

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2740 · Stabilizer Control System
- Part: Chain
- Part number: D2747001200000
- Condition: Seized
- Location: Horz Stab Trim
- Part time: 20,530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRIMMABLE HORIZONTAL STABILIZER CABLE ASSY CHAIN AT ACTUATOR FOUND WITH SEVERAL LINKS KINKED.  CABLE CHAIN REPLACED.  AIRCRAFT TT:  20,340 HOURS.
